The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras
Journal of Lie theory, Tome 4 (1994) no. 2, pp. 185-236
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1994_4_2_a1,
author = {J. Hilgert and K.-H. Neeb and B. Oersted},
title = {The {Geometry} of {Nilpotent} {Coadjoint} {Orbits} of {Convex} {Type} in {Hermitian} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {185--236},
year = {1994},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1994_4_2_a1/}
}
J. Hilgert; K.-H. Neeb; B. Oersted. The Geometry of Nilpotent Coadjoint Orbits of Convex Type in Hermitian Lie Algebras. Journal of Lie theory, Tome 4 (1994) no. 2, pp. 185-236. http://geodesic.mathdoc.fr/item/JLT_1994_4_2_a1/